# SDR A6WA201240553

- Difficulty date: May 10, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,726 hours, 20,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Damaged
- Location: Bulkhead 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ISOLATOR ON 621 BULKHEAD RBL 9, 18" ABOVE FLOOR FOUND PRE-EXISTING DRILL START DAMAGE TO WEB BEHIND ISOLATOR.  REPAIR PRE-EXISTING DRILL START IAW REO 601R-53-61-2155, REV.
